Health Problems & Symptoms
Position:Health Problems 101 > Flu > Content

What are the symptoms of withdrawal from Suboxone?

The symptoms of suboxone withdrawal include sweating, nausea, restlessness, pain, irritability, anxiety, vomiting, diarrhea, insomnia, and flu like symptoms! If you feel like you are having withdrawals it is best to consult a doctor as soon as possible as there are ways to medically reduce the symptoms! again! Any Suggestions here?

9 comments

  1. misty Reply:

    I need help getting off suboxone

  2. Karyn Reply:

    Even though Suboxone has its own addictive qualities, it is considered the least addictive—and has the fewest withdrawal symptoms—of all the opiate-based Source:http://www.ehow.com/way_5344617_can-detox-suboxone-naturally.html

  3. Katharyn Reply:

    Why does Suboxone cause withdrawal? What circumstances cause these withdrawal pains and what are the symptoms of a buprenorphine withdrawal?

  4. Trisha Reply:

    well, suboxone has about a 36 hour half life so I would say about 3 days is when you get really sick, or i did Source:http://wiki.answers.com/Q/How_long_does_it_take_for_withdrawal_symptoms_of_suboxone_to_kick_in

  5. Marylyn Reply:

    Suboxone takes about 2-5 days for the worst part of the symptoms to go away, and a couple weeks for mild symptoms to deminish. It kinda sucks cuz i’m actually goin through it right now. Today is my third day and i decided to snort about .25… Source:http://wiki.answers.com/Q/How_long_will_withdrawal_symptoms_from_suboxone_last

  6. Shandra Reply:

    Not Medical Advice: Symptoms of Suboxone withdrawal can include: Yawning, sweating, nausea, vomiting, diarrhea, pain, leg restlessness, irritability, anxiety. Source:http://www.kgbanswers.com/what-are-withdrawal-symptoms-of-suboxone/10582827

  7. Ginny Reply:

    when you stop smoking will you have withdrawal symptoms? if so what kind of withdrawal symptoms?

  8. Flossie Reply:

    How long is the duration of the withdrawal process from suboxone???? I have been off percocets for the past 2 years, total abstinence!!! SO DOES THIS MEAN you been on Suboxone for two years?? Now a pharmacologist told me it should be three months max! Or three weeks! The withdrawal of Sub is nothing like Methadone being it is a partial agonist! This in my opinion (Just my theory) in physically dependant people make the down to the nitty gritty absolute hell! Where Methadone can be reduced by first analgesia threshold and than half life, half life has nothing to do with the tapering of Suboxone!It even gets to the point where you are literally going to have to crush a 2mg pill and break it into quarters and or more and suck the powder into your mouth into a straw to get 1/8th of a milligram! IT MUST GO THIS LOW! and extremely, extremly slow!I am going to add a edit to this answer being I know an absolute pro on this! I am versed on Methadone not Suboxone!Either way regardless it is going to take you 6 months to a year of eating proteins, taking vitamins and B-12 and minerals to return your brain and cells to normal functioning! You can expect to feel better 6 weeks after your last dose! B-12 for energy, and green tea! Eat proteins like crazy!Suboxone varies so much from individual to individual it is hard to determine your situation although you are indicating your not having a good time! And you never indicated what you are on now!This link might help you explain why some people need meth or sub; (not that it will help, but it can help you understand how these drugs work)http://hubpages!com/hub/The-Suboxone-Ceiling-Effect—Why-Some-People-Need-Methadoneand here are one one my videos; (not that it helps but there are some that explain physical dependence)http://www!youtube!com/watch??v=wg5peoZFo6EAnd again there is going to be much more extensive info on this answer, it might take a few hours, but I will add a pharmacologists view on this that is an absolute expert on Sub! It is my belief that a partial agonist is more difficult to get off than a full one for you get hit with a random array of withdrawal symptoms, on and off ice cold and than hot night sweats etc! And severe depression and fatique!Try melatonin for sleep, and take as much as you need to do the job! As a doc on here put it, there is never too much melatonin, he knew addicts that took a handful to sleep! And the nights are the worse!

  9. Josephina Reply:

    Suboxone takes about 2-5 days for the worst part of the symptoms to go away, and a couple weeks for mild symptoms to deminish. It kinda sucks cuz I'm actually

Your Answer

Spamer is not welcome,every link should be moderated.

*

*